Fan Wei
Fan Wei
Department of Mathematics, Princeton University
Verified email at - Homepage
Cited by
Cited by
Self-paced Multi-task Learning
HZ C Li, F Wei, J Yan, W Dong, Q Liu
The 31th AAAI Conference on Artificial Intelligence (AAAI-17), 2017
Local max-cut in smoothed polynomial time
O Angel, S Bubeck, Y Peres, F Wei
49th Annual ACM Symposium on the Theory of Computing (STOC 2017), 2016
Graph edge partitioning via neighborhood heuristic
C Zhang, F Wei, Q Liu, ZG Tang, Z Li
Proceedings of the 23rd ACM SIGKDD International Conference on Knowledge …, 2017
A self-paced regularization framework for multilabel learning
C Li, F Wei, J Yan, X Zhang, Q Liu, H Zha
IEEE transactions on neural networks and learning systems 29 (6), 2660-2666, 2017
Finding cliques in social networks: A new distribution-free model
J Fox, T Roughgarden, C Seshadhri, F Wei, N Wein
SIAM journal on computing 49 (2), 448-464, 2020
On the number of cliques in graphs with a forbidden minor
J Fox, F Wei, 2016
Product decompositions of the symmetric group induced by separable permutations
F Wei
European Journal of Combinatorics 33 (4), 572-582, 2012
Max-margin-based discriminative feature learning
C Li, Q Liu, W Dong, F Wei, X Zhang, L Yang
IEEE transactions on neural networks and learning systems 27 (12), 2768-2775, 2016
On the Local Approach to Sidorenko's Conjecture
J Fox, F Wei
Electronic Notes in Discrete Mathematics 61, 459-465, 2017
Fast property testing and metrics for permutations
J Fox, F Wei, 2016
Two-sample Dvoretzky–Kiefer–Wolfowitz inequalities
F Wei, RM Dudley
Statistics & Probability Letters, 2011
Evacuation of standard Young tableaux and divisors on metric graphs
R Agrawal, V Sotirov, F Wei
The electronic journal of combinatorics (ELECTRON J COMB) 20 (3), P33, 2012
On the number of cliques in graphs with a forbidden subdivision or immersion
J Fox, F Wei, 2016
Arithmetic properties of generalized Rikuna polynomials
Z Chonoles, J Cullinan, H Hausman, AM Pacelli, S Pegado, F Wei
Publications Mathématiques de Besançon-Algèbre et Théorie des Nombres, 19-33, 2014
Threshold Ramsey multiplicity for odd cycles
D Conlon, J Fox, B Sudakov, F Wei
arXiv preprint arXiv:2108.00987, 2021
On the Number of Cliques in Graphs with a Forbidden Subdivision or Immersion
J Fox, F Wei
SIAM Journal on Discrete Mathematics 34 (4), 2556-2582, 2020
Phase Transition of Degeneracy in Minor-Closed Families
CH Liu, F Wei
arXiv preprint arXiv:1912.02375, 2019
Threshold Ramsey multiplicity for paths and even cycles
D Conlon, J Fox, B Sudakov, F Wei
arXiv preprint arXiv:2108.00991, 2021
On the inducibility problem for random Cayley graphs of abelian groups with a few deleted vertices
J Fox, L Sauermann, F Wei
Random Structures & Algorithms, 2021
Short proof of the asymptotic confirmation of the Faudree-Lehel Conjecture
J Przybyło, F Wei
arXiv preprint arXiv:2109.13095, 2021
The system can't perform the operation now. Try again later.
Articles 1–20